# SDR IPXA1B66715

- Difficulty date: April 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 1170 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FX STA 1120, BL 0 KEEL BEAM PANEL SUPPORT RIB FOUND CORRODED.  CORROSION REMOVED & REPROTECTED IAW SRM 51-10-02 AND 51-20-01 REV 5 59.  ORG THK 0.100".   BLEND DEPTH 0.006" X WIDTH 1", LENGTH 2" WITHIN SRM 53-00-71 ALLOWABLE DAMAGE 1, FIG 101, REV 59 LIMITATION.
